# SDR VTZA98298

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7225
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 601R575111
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/SAV - FLT 6733 - DURING TAKEOFF AT 1,735 HOURS ON 9-24-98, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO GEAR DISAGREE MESSAGE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ADJUSTED LT MLG UPLOCK TARGET AND PERFORMED GEAR SWING, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
